MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US REV REAMERS STER TRAY; KNEE INSTRUMENT : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US REV REAMERS STER TRAY; KNEE INSTRUMENT : INSTRUMENT CASES
Model Number 2178-64-105
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tray where the reamers for tc3 are laying the rubber part is breaking and the sterile department do not want to use tray for safety reasons.The plastic on the tray is falling apart.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.Reviewing the photos provided on the attachments the reported event was confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the device lot number is unknown; therefore, a mre could not be performed.If more information become available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not returned.Reviewing the photos provided on the attachments the reported event was confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> the device lot number is unknown; therefore, a mre could not be performed.If more information become available, the record will be re-assessed h10 additional narrative: added: b5.
 
Event or Problem Description
Hold for bf 11/17.Instead of reported product code 2178-64-105, the franchise received product with the code 2178-64-108.Could you please confirm if received product with the number 2178-64-108 belongs to this complaint and the customer reported originally wrong product code 2178-64-105? or do they have also another complaint? answer:.The tray they showed me was 217864105.I can´t see what kind of tray 217864108 looks like ( i have tried go inventory), do you have a picture on that tray (217864198), so i can see what you mean? if you look at the picture below, they were complaining on the rubberpart where the drills are laying.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination of the device confirmed the complaint.The rubber parts of the case have started to chip at the edges.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
REV REAMERS STER TRAY
Common Device Name
KNEE INSTRUMENT : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13422540
Report Number1818910-2022-02073
Device Sequence Number4854106
Product Code FSM
UDI-Device Identifier10603295096566
UDI-Public10603295096566
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-64-105
Device Catalogue Number217864105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer02/25/2022
03/16/2022
04/19/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date02/28/2022
03/24/2022
04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown